Can Nystatin / Triamcinolone cause fluctuations in menstrual cycle?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

22 Aug 2010

The steroid in the medication could have affected the cycle, the actual nystatin in the medication would not have. I think it would depend on how long it was used. Steroids can build up in the body, that is why they should be used strictly as the doctor or pharmacist say to use them.

Votes: +0
dar2269 23 Aug 2010

i was told by my dr. to use it twice a day for two weeks. the rash it was treating was on over 90% mybody

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How to deal with the side affects on nystatin triamcinolone?

red peeling itchy skin on face

1 answer 17 May 2010

Nystatin/Triamcinolone - what happens if you apply triamcinolone acetonide cream to frequently?

I have a bad rash on my face and its all over so yesterday i put triamcinolone acetonide cream over and over again everytime it went into my skin. i ...

1 answer 21 Aug 2010

Nystatin/Triamcinolone - Is there withdrawal symptoms that may occur after stopping the medication?

I took this medication for jock itch. But after stopping the medication I started experiencing sever itching and sensitivity. I also noted thickening ...

1 answer 2 Jan 2014